Alert archive / Kansas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 149, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jul 5, 2025, 6:16 PM CDT for Morton County, Stanton County, Kansas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2025, 6:16 PM CDT (23:16 UTC)
- Expired
- Jul 5, 2025, 6:49 PM CDT
- In force
- 33 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Morton County, KS, Stanton County, KS
The radar
The Dodge City radar (KDDC), 165 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.3 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 412 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 1140 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
394
WUUS53 KDDC 052316
SVRDDC
KSC129-187-060015-
/O.NEW.KDDC.SV.W.0149.250705T2316Z-250706T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
616 PM CDT Sat Jul 5 2025
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Northern Morton County in southwestern Kansas...
South central Stanton County in southwestern Kansas...
* Until 715 PM CDT.
* At 616 PM CDT, a severe thunderstorm was located 8 miles southeast
of Manter, moving south at 15 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Richfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3747 10192 3749 10170 3724 10155 3723 10156
3716 10196
TIME...MOT...LOC 2316Z 357DEG 12KT 3742 10181
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SUGDEN3 follow-up statements
413
WWUS53 KDDC 052324
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
624 PM CDT Sat Jul 5 2025
KSC129-187-060015-
/O.CON.KDDC.SV.W.0149.000000T0000Z-250706T0015Z/
Morton KS-Stanton KS-
624 PM CDT Sat Jul 5 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHERN MORTON AND SOUTH CENTRAL STANTON COUNTIES...
At 624 PM CDT, a severe thunderstorm was located 8 miles north of
Richfield, moving south at 15 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Richfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3743 10191 3746 10170 3724 10155 3723 10156
3716 10196
TIME...MOT...LOC 2324Z 357DEG 12KT 3739 10181
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SUGDEN529
WWUS53 KDDC 052343
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
643 PM CDT Sat Jul 5 2025
KSC187-052353-
/O.CAN.KDDC.SV.W.0149.000000T0000Z-250706T0015Z/
Stanton KS-
643 PM CDT Sat Jul 5 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL STANTON COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3738 10191 3738 10166 3724 10155 3723 10156
3716 10196
TIME...MOT...LOC 2343Z 357DEG 12KT 3733 10181
$$
KSC129-060015-
/O.CON.KDDC.SV.W.0149.000000T0000Z-250706T0015Z/
Morton KS-
643 PM CDT Sat Jul 5 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHERN MORTON COUNTY...
At 643 PM CDT, a severe thunderstorm was located near Richfield,
moving south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Richfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3738 10191 3738 10166 3724 10155 3723 10156
3716 10196
TIME...MOT...LOC 2343Z 357DEG 12KT 3733 10181
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SUGDEN688
WWUS53 KDDC 052349
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
649 PM CDT Sat Jul 5 2025
KSC129-052359-
/O.CAN.KDDC.SV.W.0149.000000T0000Z-250706T0015Z/
Morton KS-
649 PM CDT Sat Jul 5 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MORTON COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However, small hail,
gusty winds and heavy rain are still possible with this thunderstorm.
&&
LAT...LON 3738 10191 3738 10166 3724 10155 3723 10156
3716 10196
TIME...MOT...LOC 2348Z 357DEG 12KT 3731 10181
$$
SUGDENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 5:00 PM CDT, 1 hour 16 minutes earlier. Its key messages:
- Tonight, Marginal Risk (Level 1 of 5) severe storms for far west central Kansas with a fairly low chance that storms will survive late into the night, east of Highway 83.
- Tomorrow evening, Slight Risk (Level 2 of 5) severe storms with a much better chance of longer-lived thunderstorm cluster, capable of damaging wind gusts to 70 mph.
- The overall pattern will continue to favor another round of storms moving in from Colorado again Monday Night.
Area forecast discussion, Jul 5, 5:00 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 500 PM CDT Sat Jul 5 2025 .KEY MESSAGES... - Tonight, Marginal Risk (Level 1 of 5) severe storms for far west central Kansas with a fairly low chance that storms will survive late into the night, east of Highway 83. - Tomorrow evening, Slight Risk (Level 2 of 5) severe storms with a much better chance of longer-lived thunderstorm cluster, capable of damaging wind gusts to 70 mph. - The overall pattern will continue to favor another round of storms moving in from Colorado again Monday Night. && .DISCUSSION... Issued at 320 PM CDT Sat Jul 5 2025 Thunderstorm chances, timing, location, and severity will continue to be the main forecast challenges over the next several days. As far as the near-term goes through this evening, widely scattered strong to marginally severe thunderstorms will likely develop along an old, stalled out front westward into east central and southeast Colorado. The surface wind convergence along the old front across southwest Kansas was quite weak, but dewpoint temperatures holding in the upper 60s to lower 70s and the lack of a strong capping inversion will help mitigate the weakness in surface convergence. As of 20Z, we were already seeing towering cumulus and even a small storm or two near the Colorado line from around Saunders north- northwestward to north of Coolidge. This area of initial development seemed to match up well with HREF paintball plot of 35+ dBZ Composite Reflectivity. Deep layer shear is pretty weak, however 8km AGL winds of around 45- 50 knots will overspread far western Kansas by early evening, so there should be at least some loosely organized, marginally severe clusters. Supercell structures do not appear likely, however a brief period of modest mid level rotation in any of the strongest discrete storms cannot be ruled out for some large hail potential (perhaps up to 1.5" diameter) and up to 70 mph wind gusts before storms grow upscale and cold pools begin to take over. Another round of storms is shown by the HREF and even latest HRRR runs, affecting mainly far west central and far southwest Kansas before they ultimately diminish at some point during the overnight hours. Thus, highest POPs will be confined to the western counties (generally 40-50%). Looking ahead to tomorrow/tomorrow night, the prospects for even more organized storms and perhaps a fairly long-lived mesoscale convective system (MCS) look better, as upper level forcing for ascent increases with the exit region of a high-level jet around 60 knots moving out across the Central High Plains. This, combined with slightly improved low level upslope winds (vs. today) will aid in greater deep layer shear to support more organized, longer-lived strong to severe convection. For this reason, the SPC Day Two outlook does include much of our southwest and west central Kansas region in a Slight Risk (Level 2 of 5). && .AVIATION /00Z TAFS THROUGH 00Z MONDAY/... Issued at 500 PM CDT Sat Jul 5 2025 VFR is expected to prevail through this TAF period, with light and variable winds, outside of the influence of any thunderstorm outflows. Compared to 24 hours ago, there is much more uncertainty regarding thunderstorm coverage this TAF period. Storms may remain near/west of GCK/LBL 06-09z Sun, and only included VCTS/CB in those TAFs for now. Kept HYS/DDC dry for the next 24 hours, but uncertainty exists with high humidity in such a weakly forced environment. Despite the very moist boundary layer, models suggest no stratus/BR/FG through Sunday morning. && .DDC WATCHES/WARNINGS/ADVISORIES... None. && DISCUSSION...Umscheid AVIATION...Turner
Hazardous weather outlook, Jul 5, 4:49 AM CDT, 13 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 449 AM CDT Sat Jul 5 2025 KSZ030-031-043>046-061>066-074>081-084>090-061000- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 449 AM CDT Sat Jul 5 2025 /349 AM MDT Sat Jul 5 2025/ This Hazardous Weather Outlook is for portions of central Kansas, south central Kansas, southwest Kansas, and west central Kansas. .DAY ONE...Today and Tonight Thunderstorms are possible this afternoon and evening. Wind gusts as high as 60 mph and quarter sized hail are the main concerns. .DAYS TWO THROUGH SEVEN...Sunday through Friday Thunderstorms are possible Sunday and Monday evenings. Hail to 2 inches in diameter and wind gusts to 70 mph are possible on Sunday. The storms Monday may also contain large hail and damaging winds. .SPOTTER INFORMATION STATEMENT... A few storm spotters may be needed this evening.
In the hours before
Special weather statement, Jul 5, 5:06 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Dodge City KS
506 PM CDT Sat Jul 5 2025
KSZ065-052300-
Pawnee KS-
506 PM CDT Sat Jul 5 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL PAWNEE COUNTY THROUGH
600 PM CDT...
At 506 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ash Valley, moving south at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Sanford around 525 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3834 9944 3834 9917 3809 9910 3809 9948
TIME...MOT...LOC 2206Z 001DEG 12KT 3829 9931
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SUGDENSpecial weather statement, Jul 5, 5:57 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Dodge City KS
557 PM CDT Sat Jul 5 2025
KSZ046-060000-
Rush KS-
557 PM CDT Sat Jul 5 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN RUSH COUNTY THROUGH
700 PM CDT...
At 557 PM CDT, Doppler radar was tracking a strong thunderstorm very
near Shaffer, moving south at 5 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Shaffer around 600 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3835 9920 3854 9922 3856 9903 3836 9903
TIME...MOT...LOC 2257Z 342DEG 6KT 3848 9908
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
SUGDENLocal storm report, Jul 5, 6:04 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
604 PM CDT Sat Jul 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM Hail Manter 37.52N 101.88W
07/05/2025 M1.50 Inch Stanton KS Public
&&
JRJLocal storm report, Jul 5, 6:09 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
609 PM CDT Sat Jul 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM Hail Manter 37.52N 101.88W
07/05/2025 M2.00 Inch Stanton KS Emergency Mngr
&&
JRJSpecial weather statement, Jul 5, 6:10 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Dodge City KS
610 PM CDT Sat Jul 5 2025
KSZ063-076-077-060015-
Gray KS-Finney KS-Haskell KS-
610 PM CDT Sat Jul 5 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL FINNEY...
NORTHWESTERN GRAY AND NORTHEASTERN HASKELL COUNTIES THROUGH 715 PM
CDT...
At 610 PM CDT, Doppler radar was tracking a strong thunderstorm near
Pierceville, moving south at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Pierceville around 615 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3796 10082 3797 10062 3762 10040 3762 10090
TIME...MOT...LOC 2310Z 357DEG 15KT 3789 10074
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
SUGDENSpecial weather statement, Jul 5, 6:13 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Dodge City KS
613 PM CDT Sat Jul 5 2025
KSZ075-076-060015-
Grant KS-Haskell KS-
613 PM CDT Sat Jul 5 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN GRANT AND WESTERN
HASKELL COUNTIES THROUGH 715 PM CDT...
At 613 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Ryus, moving south at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Ryus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3767 10115 3769 10093 3747 10078 3742 10123
TIME...MOT...LOC 2313Z 357DEG 9KT 3761 10104
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
SUGDENThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 7:04 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton | 56 min |
| Jul 4, 7:17 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 43 min |
| Jul 4, 7:28 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Hamilton, Kearny, Stanton | 50 min |
| Jul 4, 8:16 PM CDT | Special Weather Statement | DDC | Finney, Grant, Haskell, Kearny, Scott | 59 min |
| Jul 4, 8:29 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Haskell, Morton, Seward, Stanton, Stevens | 41 min |
| Jul 4, 8:43 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 47 min |
| Jul 4, 9:05 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness | 40 min |
| Jul 4, 9:09 PM CDT | Special Weather Statement | DDC | Grant, Haskell | 66 min |
| Jul 4, 9:20 PM CDT | Special Weather Statement | DDC | Finney, Lane | 40 min |
| Jul 4, 9:33 PM CDT | Special Weather Statement | DDC | Stevens | 57 min |
| Jul 4, 9:36 PM CDT | Special Weather Statement | DDC | Finney, Gray, Ness | 54 min |
| Jul 4, 9:55 PM CDT | Special Weather Statement | DDC | Haskell, Meade, Seward | 50 min |
| Jul 4, 10:19 PM CDT | Special Weather Statement | DDC | Ford, Gray, Hodgeman, Ness | 41 min |
| Jul 4, 10:33 PM CDT | Special Weather Statement | DDC | Stevens | 27 min |
| Jul 4, 11:12 PM CDT | Special Weather Statement | DDC | Meade | 48 min |
| Jul 4, 11:22 PM CDT | Special Weather Statement | DDC | Ford | 38 min |
| Jul 4, 11:27 PM CDT | Special Weather Statement | DDC | Edwards | 33 min |
| Jul 5, 3:18 PM CDT | Special Weather Statement | DDC | Gray | 42 min |
| Jul 5, 3:46 PM CDT | Special Weather Statement | DDC | Hamilton | 44 min |
| Jul 5, 3:59 PM CDT | Special Weather Statement | DDC | Gray | 61 min |
| Jul 5, 4:17 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Stanton | 58 min |
| Jul 5, 4:42 PM CDT | Special Weather Statement | DDC | Haskell | 48 min |
| Jul 5, 5:04 PM CDT | Special Weather Statement | DDC | Kearny | 56 min |
| Jul 5, 5:06 PM CDT | Special Weather Statement | DDC | Pawnee | 54 min |
| Jul 5, 5:10 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Stanton | 27 min |
| Jul 5, 5:21 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray | 54 min |
| Jul 5, 5:27 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee | 48 min |
| Jul 5, 5:37 PM CDT | Severe Thunderstorm Warning | DDC | Morton, Stanton | 40 min |
| Jul 5, 5:44 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Haskell, Kearny | 30 min |
| Jul 5, 5:57 PM CDT | Special Weather Statement | DDC | Rush | 63 min |
| Jul 5, 6:10 PM CDT | Special Weather Statement | DDC | Gray | 65 min |
| Jul 5, 6:13 PM CDT | Special Weather Statement | DDC | Haskell | 62 min |
| Jul 5, 6:28 PM CDT | Special Weather Statement | DDC | Morton | 62 min |
| Jul 5, 6:40 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Haskell | 23 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.